# SDR 2016FA0000258

- Difficulty date: May 24, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N41189
- Make and model: Piper PA-31-350
- Aircraft serial: 318553002
- Aircraft time: 22,146 hours
- Engine: Lyc LTIO540J2BD
- Engine time: 350 hours
- Propeller: Mcauly B3DF36C526
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MHB4014
- Part serial: HQ020949
- Condition: Failed
- Location: Zone 600
- Part time: 34 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER BENDIX WOULD NOT ENGAGE, BUT STARTER MOTOR WOULD SPIN.
